# SDR CALA0200214

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 1510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN GOUGED UNDER R/H RAIN GUTTER AT FS 1510. THE GUTTER WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-20-1.
